# SDR QXEA2011081900691

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT TAIL COMPARTMENT INTERNAL AT THE PRESSURE BULKHEAD IS MISSING 4 RIVETS AT STR 29 LT.  INSTALLED RIVETS IAW SRM 51-42-05-00-01.
